# SDR COMA0010060

- Difficulty date: April 27, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 20,848 hours, 21,431 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

LEFT HAND BLEED AIR DUCT LEAK WARNING.  TIGHTENED LOOSE HOSE CLAMPS AT LEFT HAND ACM.
